Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 50, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 2, 2012, 6:20 PM CST for Dale County, Geneva County, Houston County, Alabama. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 2, 2012, 6:20 PM CST (00:20 UTC)
- Expired
- Mar 2, 2012, 6:45 PM CST
- In force
- 25 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Dale County, AL, Geneva County, AL, Houston County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 2, 4:37 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.3 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 585 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 549 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
952
WUUS52 KTAE 030020
SVRTAE
ALC045-061-069-030045-
/O.NEW.KTAE.SV.W.0050.120303T0020Z-120303T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
620 PM CST FRI MAR 2 2012
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DALE COUNTY IN SOUTHEAST ALABAMA...
NORTHEASTERN GENEVA COUNTY IN SOUTHEAST ALABAMA...
NORTHWESTERN HOUSTON COUNTY IN SOUTHEAST ALABAMA...
* UNTIL 645 PM CST
* AT 618 PM CST...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED 8 MILES WEST OF TAYLOR...OR NEAR BALD
HILL...AND MOVING EAST AT 35 MPH.
SOME WEAK ROTATION WAS ALSO DETECTED IN THIS THUNDERSTORM.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DOTHAN...KINSEY AND COWARTS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.
&&
LAT...LON 3132 8537 3131 8535 3116 8526 3112 8560
3123 8566
TIME...MOT...LOC 0020Z 249DEG 31KT 3116 8559
$$
08-LAMERS1 follow-up statement
764
WWUS52 KTAE 030044
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
644 PM CST FRI MAR 2 2012
ALC045-061-069-030054-
/O.EXP.KTAE.SV.W.0050.000000T0000Z-120303T0045Z/
DALE AL-GENEVA AL-HOUSTON AL-
644 PM CST FRI MAR 2 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HOUSTON...
NORTHEASTERN GENEVA AND SOUTHEASTERN DALE COUNTIES WILL EXPIRE AT 645
PM CST...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. HOWEVER IT
MAY STILL PRODUCE GUSTY WINDS TO AROUND 50 MPH AS IT MOVES EAST
NORTHEAST FROM THE CITY OF DOTHAN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST SATURDAY MORNING
FOR SOUTHEAST ALABAMA AND CENTRAL FLORIDA.
LAT...LON 3132 8537 3131 8535 3116 8526 3112 8560
3123 8566
TIME...MOT...LOC 0044Z 249DEG 31KT 3123 8536
$$
08-LAMERSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 2:19 PM CST, 4 hours 1 minute earlier.
Area forecast discussion, Mar 2, 2:19 PM CST, 4 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 319 PM EST Fri Mar 2 2012 ...Strong to severe thunderstorms possible Saturday... .SHORT TERM (Tonight through Sunday night)...A deep upper trough over the central states is forecast to slide east over the next two days. Several impulses of energy will move through the trough and energize showers and thunderstorms along a cold front. This setup is generating widespread severe weather over portions of the mid-south today. This far south, there is enough upper ridging in place to prevent any deep convection through much of tonight. Low clouds and fog will continue to be an issue along the coast through the night with the continuing warm and moist onshore flow. Storms will begin to approach southeast Alabama late tonight. Isolated severe storms will be possible during this time. However, diminishing forcing and instability will likely limit the threat for SE Alabama. An active day is on tap for Saturday as the cold front moves across the forecast area. After some initial weakening in the morning across southeast Alabama, showers and thunderstorms are forecast to intensify right along the frontal boundary by late morning as it moves into the eastern Panhandle and southwest Georgia. This reintensification appears to be the result of a subtle impluse rounding the base of the upper trough combined with destabilization due to daytime heating. Deep layer shear aoa 50 knots and sfc-based CAPE approaching 1000j/kg will support severe thunderstorms as this line moves across the eastern two-thirds of the forecast area. The best chance for severe weather appears to be east of a line from Panama City to Albany, primarily from the late morning into the early afternoon. The primary mode will support damaging straight-line winds. However, an isolated tornado cannot be ruled out. The severe threat will end with the frontal passage. However, locally heavy rainfall may continue for several hours behind the front. Expect to see a swath of 2 to 3 inches from Panama City to Valdosta with locally higher amounts possible. Dryer and cooler conditions will spread over the area for Sunday. .LONG TERM (Monday through Friday)...The large scale pattern commences rather amplified with troughing over Ern Pac, ridging over wrn half and troughing over ern half on CONUS with low over Que and trough axis SSW to Cntrl Gulf region. Locally, this yields dry and cool NW steering flow. At surface, in the wake of the passing cold front Sunday morning, high pressure over Cntrl Plains beginning to build SEWD towards se region with cooler temps overspreading local area but this cooling will be short lived. By Mon eve, Pac trough over West Coast pushing downstream ridging EWD and shunting ern trough into extreme Wrn Atlc. Models have come in better agreement bringing full latitude trough to the Rockies on Wed and to Plains on Thurs. This will result in an amplified ridge and rising heights over Ern CONUS thru at least early Wed. Then, models diverge with ECMWF much more bullish with upper and lower features. In this scenario trough deepens over Wrn half of CONUS with SWLY steering flow approaching SE region as Ern ridge shunted offshore. By Fri aftn, deep low over MS Valley with trough axis down to Wrn Gulf with deep layer moisture advecting NWD over local region. At surface, large high moves ewd across Gulf reaching Cntrl FL Mon night and another moves ewd from mid-continent across Ern states reaching TN Valley Mon night and to Carolina coast Tues aftn and off coast Tues night allowing both highs to merge providing a long fetch of breezy ELY flow, suppressing fog and moderating temps and continuing into Fri. Influenced by above upper trough, elongated surface low develops and moves NEWD dragging cold front and possible squall line ahead of it across local area very late Thurs into Fri late aftn or eve. Conversely, much weaker and slower GFS doesnt bring any precip to area until after end of extended forecast and in a much weaker form. so model confidence for latter half of extended remains low and forecast will go slightly above drier and warmer MEX until i see better agreement. Will go with nil pops thru Thurs night then wdly sct-lo sct on Fri. In wake of recent front, min temps Sun night will commence around 5 degrees below climo then moderate each night rising to climo Mon and Tues nights and around 5 degrees above climo Wed and Thurs nights. Max temps will be around climo Mon thru Wed then rise to around 5 degrees above climo Thurs and Fri as local area placed increasingly in warm sector ahead of next weather system. (avg inland climo is 45/71 degrees). && .AVIATION (through 18z Saturday)...Ceilings have lifted above VFR levels this afternoon to the north of I-10...with generally MVFR conditions further south for KTLH and KECP. Restrictions will once again increase within a few hours of sunset this evening and anticipate a widespread MVFR/IFR event after midnight, with the potential for periods of LIFR. Shower/storm chances will also begin to increase before sunrise...especially up toward KDHN. All terminals will experience considerable shower and thunderstorm activity during the daylight hours of Saturday with conditions likely not improving above MVFR. && .MARINE...Expect to see increasing winds tonight over the coastal waters ahead of an approaching cold front. Exercise Caution conditions are expected. Small Craft advisory conditions are likely by early afternoon on Saturday with strong southerly flow ahead of the front and strong northerly flow in its wake. A few gusts to gale force will be possible over the offshore waters early Sunday morning behind the front. Conditions will slowly improve beginning Sunday afternoon with light northerly winds expected by Monday. && .FIRE WEATHER...Abundant low level moisture will continue to stream into the region ahead of a cold front which will then cross the area during Saturday. Areas of rain with embedded thunder are expected throughout much of Saturday along and behind this front. The eastern Big Bend will be the last to see the rain arrive during mainly the afternoon/evening hours. Much drier air will spill into the region in the wake of the front for Sunday. A combination of low relative humidity and high dispersion indices will likely result in critical fire weather conditions over much of northern Florida. North of the Florida border, relative humidity is forecast to briefly drop below critical levels, however at this time, winds are not expected to be strong enough to result in red flag conditions. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 64 74 47 65 38 / 20 90 80 10 10 Panama City 65 70 46 64 48 / 30 90 70 10 10 Dothan 65 68 40 64 39 / 50 80 70 10 10 Albany 66 70 42 63 39 / 30 80 80 10 10 Valdosta 64 78 48 65 39 / 20 90 80 10 10 Cross City 61 78 53 64 38 / 10 60 80 20 10 Apalachicola 66 73 50 63 47 / 20 90 80 10 10 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...None. GA...None. FL...None. GM...None. && Camp/Mroczka/Godsey
Hazardous weather outlook, Mar 2, 4:28 AM CST, 13 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 528 AM EST FRI MAR 2 2012 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-031000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 528 AM EST FRI MAR 2 2012 /428 AM CST FRI MAR 2 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... WIDESPREAD FOG NEAR THE COAST THIS MORNING WILL OCCASIONALLY REDUCE VISIBILITIES TO NEAR ONE-QUARTER MILE AT TIMES. VISIBILITIES WILL ALSO BE RESTRICTED ACROSS THE NEAR SHORE COASTAL WATERS UNTIL LATE MORNING. STRONGER ONSHORE WINDS TODAY WILL LEAD TO A MODERATE RISK OF RIP CURRENTS ALONG THE FLORIDA BIG BEND AND PANHANDLE BEACHES. A COLD FRONT WILL APPROACH THE REGION FROM THE WEST LATE TONIGHT WITH SHOWERS AND THUNDERSTORMS POSSIBLE AHEAD OF THE COLD FRONT. THE THREAT FOR SEVERE WEATHER IS EXPECTED TO HOLD OFF UNTIL SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A COLD FRONT WILL MOVE THROUGH THE REGION ON SATURDAY BRINGING THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS...ESPECIALLY SATURDAY AFTERNOON AND EARLY EVENING. THE PRIMARY THREAT WITH THESE STORMS WILL BE DAMAGING WINDS AND ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WITH STORM TOTALS NEARING 2 TO 4 INCHES. DRIER WEATHER WILL MOVE IN BEHIND THE COLD FRONT ON SUNDAY WITH TRANQUIL CONDITIONS EXPECTED FOR MUCH OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY BUT IS POSSIBLE ON SATURDAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 38-GODSEY
In the hours before
Special weather statement, Mar 2, 3:19 PM CST, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
419 PM EST FRI MAR 2 2012
ALZ065-022200-
COFFEE AL-
319 PM CST FRI MAR 2 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR COFFEE COUNTY...
* UNTIL 400 PM CST
AT 316 PM CST...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM NEAR ESTOTHEL...OR NEAR PERRY STORE...MOVING NORTHEAST
AT 30 MPH.
PEOPLE IN COFFEE COUNTY...INCLUDING THE CITIES OF ELBA...ENTERPRISE
AND NEW BROCKTON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. WEAK ROTATION WAS
ALSO OBSERVED WITH THE STORM AS IT IS BEGINNING TO INCREASE IN
ORGANIZATION.
LAT...LON 3157 8597 3131 8579 3129 8580 3121 8620
3139 8620
TIME...MOT...LOC 2119Z 234DEG 25KT 3129 8615
08-LAMERSLocal storm report, Mar 2, 3:33 PM CST, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
433 PM EST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM TORNADO 2 SSW SLOCOMB 31.09N 85.61W
03/01/2012 GENEVA AL NWS STORM SURVEY
SURVEY CONFIRMS EF1 TORNADO TOUCHED DOWN NEAR COUNTY ROAD
9 SOUTH OF SLOCOMB AROUND 112 PM CST AND MOVED EASTWARD
AROUND 1.23 MILES BEFORE LIFTING NEAR THE INTERSECTION OF
COTTON BOX RD AND DAVIS MILL RD AROUND 114 PM CST.
NUMEROUS TREES WERE SNAPPED AND UPROOTED ALONG THE PATH
WITH ROOF DAMAGE TO TWO HOMES AND A BARN DESTROYED. MAX
WINDS WERE ESTIMATED AROUND 95 MPH WITH A PATH WIDTH
AROUND 50 YARDS.
0214 PM TORNADO 2 SSE SLOCOMB 31.08N 85.58W
03/01/2012 GENEVA AL NWS STORM SURVEY
A SECOND EF1 TORNADO TOUCHED DOWN BRIEFLY NEAR THE
INTERSECTION OF HIGHWAY 103 AND TINDIL CREEK RD TO THE
SOUTH OF THE FIRST TORNADO AROUND 114 PM CST. THIS
TORNADO TRAVELED EAST-NORTHEASTWARD AROUND ONE-THIRD OF A
MILE ACROSS TINDIL CREEK RD BEFORE LIFTING AROUND 115 PM
CST. NUMEROUS TREES WERE SNAPPED AND UPROOTED ALONG ITS
PATH. THE PATH WIDTH WAS ESTIMATED AROUND 30 YARDS WITH
MAX WINDS AROUND 95 MPH.
&&
DVDSpecial weather statement, Mar 2, 4:28 PM CST, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
528 PM EST FRI MAR 2 2012
ALZ065-022245-
COFFEE AL-
428 PM CST FRI MAR 2 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR COFFEE COUNTY...
* UNTIL 445 PM CST
AT 422 PM CST...THE NATIONAL WEATHER SERVICE HAS DETECTED A RAPIDLY
STRENGTHENING THUNDERSTORM NEAR LIBERTYVILLE...MOVING NORTHEAST AT
40 MPH. THIS STORM WAS SHOWING INCREASING SIGNS OF ROTATION.
PEOPLE IN SOUTHWESTERN COFFEE COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3145 8612 3124 8598 3119 8620 3120 8620
3140 8620
TIME...MOT...LOC 2227Z 245DEG 36KT 3122 8641
08-LAMERSSpecial weather statement, Mar 2, 5:02 PM CST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
602 PM EST FRI MAR 2 2012
ALZ068-FLZ007-022330-
GENEVA AL-NORTH WALTON FL-
502 PM CST FRI MAR 2 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR GENEVA AND WALTON
COUNTIES...
* UNTIL 530 PM CST
AT 459 PM CST...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM NEAR SVEA...OR NEAR FLOWERSVILLE...MOVING NORTHEAST AT
35 MPH.
PEOPLE IN NORTHWESTERN WALTON AND SOUTHWESTERN GENEVA COUNTIES...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. SOME INCREASING
ROTATION WAS ALSO DETECTED IN THE STORM.
LAT...LON 3100 8639 3101 8620 3114 8620 3117 8614
3101 8600 3086 8636 3091 8640 3099 8640
TIME...MOT...LOC 2302Z 238DEG 30KT 3095 8632
08-LAMERSLocal storm report, Mar 2, 5:11 PM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
611 PM EST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM TORNADO 1 W BROOKLYN 31.31N 86.19W
03/02/2012 COFFEE AL EMERGENCY MNGR
SEVERAL REPORTS OF A TORNDAO RECIEVED WEST OF BROOKLYN.
&&
BOLDENLocal storm report, Mar 2, 5:50 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
650 PM EST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM TSTM WND DMG 3 E NEW BROCKTON 31.38N 85.87W
03/02/2012 COFFEE AL EMERGENCY MNGR
ROOF OFF BUILDING ON HIGHWAY 266.
&&
WOOLThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 6:53 PM CST | Special Weather Statement | TAE | Houston | 37 min |
| Mar 2, 7:30 PM CST | Special Weather Statement | TAE | Houston | 30 min |
| Mar 2, 7:43 PM CST | Tornado Warning | TAE | Houston | 32 min |
| Mar 2, 8:02 PM CST | Tornado Warning | TAE | Houston | 28 min |
| Mar 3, 2:51 AM CST | Fire Weather Watch | TAE | Coffee, Dale, Geneva, Henry, Houston | 18 hr |
| Mar 3, 6:34 AM CST | Severe Thunderstorm Warning | TAE | Geneva, Houston | 26 min |
| Mar 3, 7:21 AM CST | Severe Thunderstorm Warning | TAE | Geneva, Houston | 39 min |
| Mar 3, 4:38 PM CST | Areal Flood Warning | TAE | Geneva, Henry, Houston | 10 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.